DOI QR코드

DOI QR Code

Lp SOLUTIONS FOR GENERAL TIME INTERVAL MULTIDIMENSIONAL BSDES WITH WEAK MONOTONICITY AND GENERAL GROWTH GENERATORS

  • Dong, Yongpeng (School of Mathematics China University of Mining and Technology) ;
  • Fan, Shengjun (School of Mathematics China University of Mining and Technology)
  • Received : 2017.07.24
  • Accepted : 2017.11.07
  • Published : 2018.07.31

Abstract

This paper is devoted to the existence and uniqueness of $L^p$ (p > 1) solutions for general time interval multidimensional backward stochastic differential equations (BSDEs for short), where the generator g satisfies a ($p{\wedge}2$)-order weak monotonicity condition in y and a Lipschitz continuity condition in z, both non-uniformly in t. The corresponding stability theorem and comparison theorem are also proved.

Keywords

backward stochastic differential equation;general time interval;existence and uniqueness;weak monotonicity;comparison theorem;stability theorem

Acknowledgement

Supported by : Central Universities

References

  1. C. Bender and M. Kohlmann, BSDEs with stochastic Lipschitz condition, http://cofe.uni-konstanz.de/Papers/dp0008.pdf, 2000.
  2. P. Briand, B. Delyon, Y. Hu, E. Pardoux, and L. Stoica, $L^p$ solutions of backward stochastic differential equations, Stochastic Process. Appl. 108 (2003), no. 1, 109-129. https://doi.org/10.1016/S0304-4149(03)00089-9
  3. P. Briand and R. Elie, A simple constructive approach to quadratic BSDEs with or without delay, Stochastic Process. Appl. 123 (2013), no. 8, 2921-2939. https://doi.org/10.1016/j.spa.2013.02.013
  4. P. Briand and Y. Hu, Quadratic BSDEs with convex generators and unbounded terminal conditions, Probab. Theory Related Fields 141 (2008), no. 3-4, 543-567. https://doi.org/10.1007/s00440-007-0093-y
  5. Z. J. Chen, Existence of solutions to backward stochastic differential equations with stopping times, Kexue Tongbao (Chinese) 42 (1997), no. 22, 2379-2382.
  6. Z. Chen and B. Wang, Infinite time interval BSDEs and the convergence of g-martingales, J. Aust. Math. Soc. Ser. A 69 (2000), no. 2, 187-211. https://doi.org/10.1017/S1446788700002172
  7. F. Delbaen, Y. Hu, and A. Richou, On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions, Ann. Inst. Henri Poincare Probab. Stat. 47 (2011), no. 2, 559-574. https://doi.org/10.1214/10-AIHP372
  8. S. Fan, $L^p$ solutions of multidimensional BSDEs with weak monotonicity and general growth generators, J. Math. Anal. Appl. 432 (2015), no. 1, 156-178. https://doi.org/10.1016/j.jmaa.2015.06.049
  9. S. Fan, Bounded solutions, $L^p\;(p > 1)$ solutions and $L^1$ solutions for one dimensional BSDEs under general assumptions, Stochastic Process. Appl. 126 (2016), no. 5, 1511-1552. https://doi.org/10.1016/j.spa.2015.11.012
  10. S. Fan and L. Jiang, Uniqueness result for the BSDE whose generator is monotonic in y and uniformly continuous in z, C. R. Math. Acad. Sci. Paris 348 (2010), no. 1-2, 89-92. https://doi.org/10.1016/j.crma.2009.10.023
  11. S. Fan, $L^p$ solutions of finite and infinite time interval BSDEs with non-Lipschitz coefficients, Stochastics 84 (2012), no. 4, 487-506. https://doi.org/10.1080/17442508.2011.615933
  12. S. Fan, L. Jiang, and D. Tian, One-dimensional BSDEs with finite and infinite time horizons, Stochastic Process. Appl. 121 (2011), no. 3, 427-440. https://doi.org/10.1016/j.spa.2010.11.008
  13. Y. Hu and S. Tang, Multi-dimensional backward stochastic differential equations of diagonally quadratic generators, Stochastic Process. Appl. 126 (2016), no. 4, 1066-1086. https://doi.org/10.1016/j.spa.2015.10.011
  14. M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab. 28 (2000), no. 2, 558-602. https://doi.org/10.1214/aop/1019160253
  15. J.-F. Le Gall, Mouvement brownien, martingales et calcul stochastique, Mathematiques & Applications (Berlin), 71, Springer, Heidelberg, 2013.
  16. J. P. Lepeltier and J. San Martin, Backward stochastic differential equations with continuous coefficient, Statist. Probab. Lett. 32 (1997), no. 4, 425-430. https://doi.org/10.1016/S0167-7152(96)00103-4
  17. J. P. Lepeltier, Existence for BSDE with superlinear-quadratic coefficient, Stochastics Stochastics Rep. 63 (1998), no. 3-4, 227-240. https://doi.org/10.1080/17442509808834149
  18. Y. Liu, D. Li, and S. Fan, $L^{p}$ (p > 1) solutions of BSDEs with generators satisfying some non-uniform conditions in t and ${\omega}$, arXiv: 1603.00259v1 [math. PR] 1 Mar 2016.
  19. Pardoux and S. G. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett. 14 (1990), no. 1, 55-61. https://doi.org/10.1016/0167-6911(90)90082-6
  20. L. Xiao and S. Fan, General time interval BSDEs under the weak monotonicity condition and nonlinear decomposition for general g-supermartingales, Stochastics 89 (2017), no. 5, 786-816. https://doi.org/10.1080/17442508.2017.1282956